# SDR DHL9880616C

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING TIP HAS TEMP REPAIR AND CRACK.  CUT OUT DAMAGED SECTION AND FABRICATED DOUBLERS PER SRM 51-1-8. 9 X 6.25, FILLERS 2.5 X 5.25.
